# SDR COMA0660401

- Difficulty date: June 22, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N720SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7297
- Aircraft time: 17,926 hours, 15,390 cycles
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5040 - SPOILERS FAULT STATUS MSG ON ED2.  ABORTED TAKEOFF AND RETURNED TO GATE.  RESET SECU 1 AND 2.  STATUS MESSAGE CLEARED, SPOILER OPERATION NORMAL.
